Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 25, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 17, 2008, 8:46 AM CST for Reynolds County, Missouri. It took effect at Feb 17, 2008, 9:44 AM CST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2008, 8:46 AM CST (14:46 UTC)
- In effect from
- Feb 17, 2008, 9:44 AM CST
- Expired
- Feb 19, 2008, 10:23 AM CST
- In force
- 49 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 13.45 ft at Feb 17, 2008, 9:00 PM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 171446
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CST SUN FEB 17 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND ON AVERAGE LESS THAN 0.25 INCHES FORECAST
IN THE NEXT 24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN
AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-181446-
/O.NEW.KLSX.FL.W.0025.080217T1544Z-080219T1424Z/
/ANNM7.1.ER.080217T1544Z.080218T0000Z.080218T1424Z.NO/
846 AM CST SUN FEB 17 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 AM SUNDAY THE STAGE WAS 7.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 10.0 FEET BY THIS EVENING.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY MONDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
BLACK RIVER
ANNAPOLIS 8 7.4 8.2 6.1 4.6 3.9 3.85 follow-up statements
000
WGUS83 KLSX 171934
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND ON AVERAGE LESS THAN 0.25 INCHES FORECAST
IN THE NEXT 24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN
AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-181934-
/O.EXT.KLSX.FL.W.0025.000000T0000Z-080219T1845Z/
/ANNM7.1.ER.080217T1448Z.080218T0000Z.080218T1845Z.NO/
134 PM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:01 PM SUNDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY THIS
EVENING.
* THE RIVER WILL FALL BELOW FLOOD STAGE EARLY AFTERNOON ON MONDAY.
* IMPACT...AT 14.0 FEET...FLOOD DAMAGE OCCURS TO THE COUNTY ROAD 146
CHAMPION SPRINGS ROAD...THE ROAD LEADING TO THE GAGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
BLACK RIVER
ANNAPOLIS 8 10.8 9.8 5.9 4.6 4.2 4.2000
WGUS83 KLSX 180143
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
THE BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.5 INCHES OF RAIN IN THE
PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONINTUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-190142-
/O.EXT.KLSX.FL.W.0025.000000T0000Z-080220T1200Z/
/ANNM7.1.ER.080217T1448Z.080218T0300Z.080219T1200Z.NO/
742 PM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM SUNDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY
TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 14.0 FEET...FLOOD DAMAGE OCCURS TO THE COUNTY ROAD 146
CHAMPION SPRINGS ROAD...THE ROAD LEADING TO THE GAGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
BLACK RIVER
ANNAPOLIS 8 13.2 11.1 8.0 5.3 3.9 3.7000
WGUS83 KLSX 181458
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 AM CST MON FEB 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 2 INCHES OF PRECIPITATION
THE PAST 36 HOURS ACROSS THE BLACK RIVER BASIN WITH LITTLE TO NO
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING AND LOW WATER CROSSINGS.
DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-191458-
/O.CON.KLSX.FL.W.0025.000000T0000Z-080220T1200Z/
/ANNM7.1.ER.080217T1448Z.080218T0331Z.080219T1200Z.NO/
858 AM CST MON FEB 18 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 AM MONDAY THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/19 02/20 02/21 02/22 02/23
BLACK RIVER
ANNAPOLIS 8 10.0 8.0 6.2 4.0 3.8 3.7000
WGUS83 KLSX 190051
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CST MON FEB 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
THE BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF THE MOST RECENT EXCESSVIE RAINFALL
EVENT SATURDAY INTO SUNDAY...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS EVENT AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-200051-
/O.EXT.KLSX.FL.W.0025.000000T0000Z-080220T0201Z/
/ANNM7.1.ER.080217T1448Z.080218T0331Z.080219T0201Z.NO/
651 PM CST MON FEB 18 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THE WARNING IS CANCELLED.
* AT 5:45 PM MONDAY THE STAGE WAS 8.2 FEET.
* MINOR FLOODING IS OCCURRING. NO ADDITIONAL FLOODING FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 8.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/19 02/20 02/21 02/22 02/23
BLACK RIVER
ANNAPOLIS 8 8.2 7.0 5.5 4.3 3.8 3.7000
WGUS83 KLSX 191623
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1023 AM CST TUE FEB 19 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.5 INCHES OF PRECIPITATION
THAT FELL ACROSS THE BLACK RIVER BASIN OVER THE WEEKEND...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-191653-
/O.CAN.KLSX.FL.W.0025.000000T0000Z-080220T0201Z/
/ANNM7.1.ER.080217T1448Z.080218T0331Z.000000T0000Z.NO/
1023 AM CST TUE FEB 19 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* AT 9:45 AM TUESDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.7 FEET.
* THE RIVER WILL FALL TO 5.6 FEET BY WEDNESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/20 02/21 02/22 02/23 02/24
BLACK RIVER
ANNAPOLIS 8 6.8 5.6 4.7 3.8 3.7 3.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 17, 6:02 AM CST, 2 hours 44 minutes earlier.
Area forecast discussion, Feb 17, 6:02 AM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
602 AM CST SUN FEB 17 2008
.DISCUSSION...
LOW PRESSURE DEEPENING RAPIDLY AS IT MOVES NORTHEAST WITH LARGE
PRECIPITATION SHIELD BLANKETING THE CENTER OF THE NATION. WARM
CONVEYOR BELT CONTINUES TO BRING COPIOUS AMOUNTS OF MOISTURE AND
RAINFALL TO THE CWA EARLY THIS MORNING...WITH ANOTHER LINE OF
CONVECTION FORMING AHEAD OF THE DRYSLOT IN SOUTHWEST MISSOURI AND
NORTHWEST ARKANSAS. THIS SHOULD CONTINUE THE THREAT OF LOCALLY
HEAVY RAINFALL THROUGH AT LEAST THE FIRST HALF OF THE MORNING.
CWA TO REMAIN ON WARM SIDE OF THIS SYSTEM FOR MOST OF THE DAY
UNTIL COLD FRONT RACES SOUTHEAST IN WAKE OF THE DEEPENING LOW THIS
AFTERNOON.
WARM CONVEYOR BELT PRECIPITATION SHOULD SHIFT EAST AS DRY SLOT
PUNCHES UP THE I-44 CORRIDOR LATER THIS MORNING.
POTENTIAL FOR A FEW STRONG AND POTENTIALLY SEVERE STORMS EARLY
THIS AFTERNOON...AS WARM FRONT LIFTS NORTH AND PLACES MOST OF THE
CWA FIRMLY WITHIN THE WARM SECTOR. GIVEN IMPRESSIVE LAPSE
RATES...SOME INSTABILITY AND WIND SHEAR...WOULD NOT BE SURPRISED
TO SEE SOME LOW TOP CONVECTION FORM AHEAD OF THE COLD
FRONT...MAINLY ACROSS ILLINOIS COUNTIES (EAST OF ST. LOUIS). 4KM
WRF ACTUALLY DEPICTS THIS SCENARIO WELL...WITH CONVECTIVE FEATURES
DEVELOPING WITHIN THE DRYSLOT AND RAPIDLY MOVING TO THE NORTHEAST.
OTHERWISE...DEFORMATION ZONE WILL MAINLY AFFECT LOCATIONS ALONG
AND NORTH OF A COLUMBIA MISSOURI TO QUINCY ILLINOIS LINE. RAIN
SHOULD CHANGE TO SNOW...FROM SOUTHWEST TO NORTHEAST THIS AFTERNOON
AS COLDER AIR DEEPENS ACROSS THE REGION. A FEW INCHES OF WET SNOW
MAY ACCUMULATE ON GRASSY AREAS BEFORE TAPERING OFF LATE THIS
AFTERNOON OR EARLY THIS EVENING.
COLD AIR STRATUS WILL LINGER WITH FLURRIES AND SNOW SHOWERS
CONTINUING THROUGH MONDAY. REINFORCING SHOT OF COLD AIR ARRIVES
MONDAY AFTERNOON...WITH FALLING TEMPERATURES. HAVE LOWERED
TEMPERATURES ON TUESDAY TO REFLECT THIS TREND IN MODEL GUIDANCE.
NEXT SYSTEM TO AFFECT THE REGION WEDNESDAY NIGHT AND THURSDAY. GFS
AND ECWMF HAVE AGREED ON PUSHING THE COLD FRONT THROUGH THE ENTIRE
CWA...WITH A BETTER LIKELIHOOD OF SNOW ALONG AND NORTH OF THE I-70
CORRIDOR. STILL ALOT OF DETAILS TO WORKOUT BUT TREND IS DEFINETLY
COLDER...
CVKING
&&
.AVIATION...
FOR THE 12Z TAFS...
NOT MUCH CHANGE FROM PREVIOUS THINKING. RAIN HAS DIMINISHED
SOMEWHAT AT KSTL/KSUS AND CIGS HAVE CLIMBED BACK TO MVFR OR VFR.
RAIN ALONG WITH IFR CIGS CONTINUE WHERE RAIN PERSISTS AT
KCOU/KUIN. LOW PRESSURE CENTERED OVER CNTRL MO AT 12Z WILL RACE
NORTHEASTWARD INTO NRN IL BY 18Z. EXPECTED S-SELY WINDS TO VEER
W-NWLY AS ASSOCIATED COLD FRONT MOVES EAST BEHIND THE LOW. EXPECT
MVFR CIGS BEHIND THE FRONT WITH A CHANCE OF LIGHT RAIN INTO THE
EVENING. RAIN WILL CHANGE OVER TO SNOW OVER CENTRAL MO LATE THIS
AFTERNOON AT KCOU AND AT KUIN/KSTL/KSUS BETWEEN 00-06Z.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Feb 17, 3:36 AM CST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 336 AM CST SUN FEB 17 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 336 AM CST SUN FEB 17 2008 ...FLASH FLOOD WATCH UNTIL NOON CST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WATER LEVELS ON LOCAL CREEKS...RIVERS AND STREAMS WILL RISE THIS MORNING AS RUNOFF FROM LOCALLY HEAVY RAINFALL OVERNIGHT CONTINUES. THEREFORE...A FLOOD WATCH REMAINS IN EFFECT UNTIL NOON. THERE IS A CHANCE OF THUNDERSTORMS TODAY MAINLY SOUTH OF INTERSTATE 70 IN MISSOURI AND EAST OF INTERSTATE 55 IN ILLINOIS. SOME OF THESE STORMS COULD PRODUCE WIND GUSTS TO 50 MPH AND HAIL UP TO THE SIZE OF DIMES. RAIN WILL GRADUALLY TURN TO SNOW ACROSS CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS THIS AFTERNOON. A TOTAL SNOW ACCUMULATION OF UP TO 2 INCHES IS POSSIBLE. IN ADDITION...WIND GUSTS TO 35 MPH ARE EXPECTED TODAY. MODERATE FLOODING WILL CONTINUE ON THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF SNOW SHOWERS ON MONDAY. LITTLE OR NO ACCUMULATION IS EXPECTED ON MONDAY. THERE IS A CHANCE OF SNOW WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. SNOW ACCUMULATION IS POSSIBLE...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70. MODERATE FLOODING WILL CONTINUE ON THE ILLINOIS RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY RAINFALL AMOUNTS IN EXCESS OF AN INCH...FLOODING REPORTS...AND WINTER PRECIPITATION REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Feb 17, 3:50 AM CST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM FLOOD 3 NW CUBA 38.09N 91.44W
02/17/2008 CRAWFORD MO LAW ENFORCEMENT
PORTIONS OF LAKE SHORE DRIVE SURROUNDING INDIAN HILLS
LAKE RESORT INUNDATED AND SHUT DOWN BY LOCAL DEPUTIES.
0315 AM FLOOD STEELVILLE 37.97N 91.36W
02/17/2008 CRAWFORD MO LAW ENFORCEMENT
WATER OVER NORTH 3RD STREET NEAR SHERIFFS DEPARTMENT
OFFICE. IN ADDITION MULTIPLE LOW WATER CROSSINGS ACROSS
THE COUNTY REPORTED TO BE INUNDATED BY WATER.
&&
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 6:59 PM CST | River Flood Warning | LSX | Cole | 14 hr |
| Feb 16, 8:26 PM CST | River Flood Warning | LSX | Lincoln | 36 hr |
| Feb 17, 10:18 AM CST | River Flood Warning | LSX | Osage | 13 hr |
| Feb 17, 11:54 AM CST | Wind Advisory | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 9 more | 6 hr |
| Feb 17, 1:56 PM CST | River Flood Warning | LSX | Crawford | 19 hr |
| Feb 17, 1:56 PM CST | River Flood Warning | LSX | Crawford, Washington | 29 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.